# SDR AALA990412

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 615-619
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME SPLICE STRIP HEAVILY CORRODED ON UNDERSIDE OF CARGO DOOR FRAME UPPER CHORD AT STATION 615 TO 619 STRINGER 26R, AFT LOWER CORNER OF DOOR OPENING.  INSTALLED NEW FRAME SPLICE STRIP ON UNDERSIDE OF CARGO DOOR FRAME 615 TO 619 STRINGER 26R.  (M)
